# SDR USAA040339

- Difficulty date: July 7, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,164 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.5 INCHES LONG, STATION 727D PLUS 3 AT STRINGER 23 LEFT.  INSTALLED DOUBLER PER SRM 53-00-01, FIG 229.  (M)
